# SDR ABXA9701998

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 0080004003
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING UPLATCH CHECK, RED GEAR UNSAFE LIGHT ILLUMINATED ALONG WITH LEFT GEAR NOT LATCHED LIGHT.  RECYCLED GEAR WITH NO EFFECT.  ADJUSTED PROXIMITY SWITCH ON LEFT MAIN LANDING GEAR.  LANDING GEAR OPS CHECKED GOOD IAW DC8 MM 32-31-4.
